# SDR HAIHEEA9854

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: 117884141
- Condition: Defective
- Location: Auto Flt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL UNIT INTERMITTENT KICK.
